# SDR SWAA2022072721332

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727C; BS 727C+2; BS 727C+6; BS 727C+10; BS 727C+14; BS 727C+18; BS 727D+3; BS 727D+7; BS 727D+10; BS 727D+14. / [01] ALL STEPS COMPLETED;[02] VERIFIED STEPS 1-8 ARE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 AND THE MEASUREMENT TABLE.;[03] CORRECTED MEASUREMENT 19;[04] VERIFIED MEASUREMENT TABLE CORRECTION;[05] DUE TO OUT OF LIMIT STATEMENTS. PART TO BE REPLACE AT DISCREPANCY AREA FROM 727 TO 767 RBL 21 WL 154 ON FAULT TTG8Q00D4W02.;[06] VERIFIED CORRECTIVE ACTION 5; PART REPLACEMENT ON FAULT TTG8Q00D4W02
